Vol 4, No 1 (2012)

Studies in Mathematical Sciences

resep masakan >resep masakan Adi Sucipto News and Entertainment delicious recipe berita bola jual obral pojok game recept puncak pass cita rasa catering anjing dijual
DOI: http://dx.doi.org/10.3968%2Fi159

Studies in Mathematical Sciences, Vol.4, No.1, February 28, 2012

Table of Contents


The Optimal Portfolio Model Based on Multivariate T Distribution with Fuzzy Mathematics Method PDF
Liang LIU, Yuling TAN, Wenfeng HUANG, Xing YU 1-5
On Behaviour of a Host-vector Epidemic Model with Non-linear Incidence PDF
Bismark Akoto, Emmanuel Kwame Essel, Gunnar S¨oderbacka 6-17
Research on the Role of Cache and Its Control Policies in Software Application Level Optimization PDF
Ying ZHENG 18-21
Sensitivity of Design Optimality Criteria to Second-order Response SurfaceModel Restrictions and Center Point Replications PDF
Angela U. Chukwu, Yisa Yakubu 22-29
Rough Fuzzy Distance of the Rough Fuzzy Number PDF
Jinsong JIANG, Youwu GAO 30-32
The Analysis of A Class of Random Processes Base on Wavelet PDF
Xuewen XIA 33-38
New Exact solution for the (2+1)-dimensional Dispersive Long Wave PDF
A. Asaraai, S. Khaleghizadeh, M. B. Mehrlatifan 39-44


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138